# SDR IPXA2023111958867

- Difficulty date: November 6, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 33,965 hours, 20,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N7553
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: RH WTB STRUCTURE UNDER PANEL 198AR, STA 1040-1060 HAS CORROSION. INSTALLED T- CHORD STA. 1040 TO STA.1060 IAW SRM 51-40-02-0G. REVIEWED
